• Previous Article
    Global well-posedness of some high-order semilinear wave and Schrödinger type equations with exponential nonlinearity
  • CPAA Home
  • This Issue
  • Next Article
    Least energy solutions for semilinear Schrödinger equations involving critical growth and indefinite potentials
January  2014, 13(1): 249-272. doi: 10.3934/cpaa.2014.13.249

Homogenization and correctors for the hyperbolic problems with imperfect interfaces via the periodic unfolding method

1. 

Department of Mathematics, South-Central University for Nationalities, Wuhan 430074, China

Received  December 2012 Revised  June 2013 Published  July 2013

In this paper, we study the homogenization and corrector results for the hyperbolic problem in a two-component composite with $\varepsilon$-periodic connected inclusions. The condition prescribed on the interface is that a jump of the solution is proportional to the conormal derivatives via a function of order $\varepsilon^\gamma$ ($\gamma < -1$). The main ingredient of the proof of our main theorems is the time-dependent periodic unfolding method in two-component domains. Our homogenization results recover those of the corresponding case in [Donato, Faella and Monsurrò, J. Math. Pures Appl. 87 (2007), pp. 119-143]. We also derive the corresponding corrector results.
Citation: Zhanying Yang. Homogenization and correctors for the hyperbolic problems with imperfect interfaces via the periodic unfolding method. Communications on Pure & Applied Analysis, 2014, 13 (1) : 249-272. doi: 10.3934/cpaa.2014.13.249
References:
[1]

S. Brahim-Otsman, G. Francfort and F. Murat, Correctors for the homogenization of the wave and heat equations,, J. Math. Pures Appl., 71 (1992), 197.   Google Scholar

[2]

D. Cioranescu, A. Damlamian, P. Donato, G. Griso and R. Zaki, The periodic unfolding method in domains with holes,, SIAM J. Math. Anal., 44 (2002), 718.  doi: 10.1137/100817942.  Google Scholar

[3]

D. Cioranescu, A. Damlamian and G. Griso, The periodic unfolding method in homogenization,, SIAM J. Math. Anal., 40 (2008), 1585.  doi: 10.1137/080713148.  Google Scholar

[4]

D. Cioranescu and P. Donato, "An Introduction to Homogenization,", Oxford Univ. Press, (1999).   Google Scholar

[5]

H. Carslaw and J. Jaeger, "Conduction of Heat in Solids,", Clarendon Press, (1947).   Google Scholar

[6]

P. Donato, Some corrector results for composites with imperfect interface,, Rend. Mat. Appl., 26 (2006), 189.   Google Scholar

[7]

P. Donato, L. Faella and S. Monsurrò, Homogenization of the wave equation in composites with imperfect interface: A memory effect,, J. Math. Pures Appl., 87 (2007), 119.  doi: 10.1016/j.matpur.2006.11.004.  Google Scholar

[8]

P. Donato, L. Faella and S. Monsurrò, Correctors for the homogenization of a class of hyperbolic equations with imperfect interfaces,, SIAM J. Math. Anal., 40 (2009), 1952.  doi: 10.1137/080712684.  Google Scholar

[9]

P. Donato and E. Jose, Corrector results for a parabolic problem with a memory effect,, ESAIM: Mathematical Modelling and Numerical Analysis, 44 (2010), 421.  doi: 10.1051/m2an/2010008.  Google Scholar

[10]

P. Donato and S. Monsurrò, Homogenization of two heat conductors with an interfacial contact resistance,, Analysis and Applications, 2 (2004), 247.  doi: 10.1142/S0219530504000345.  Google Scholar

[11]

P. Donato, K. Le Nguyen and R. Tardieu, The periodic unfolding method for a class of imperfect transmission problems,, J. Math. Sci., 176 (2011), 891.   Google Scholar

[12]

P. Donato and Z. Yang, The periodic unfolding method for the wave equation in domains with holes,, Advances in Mathematical Sciences and Applications, 22 (2012), 521.   Google Scholar

[13]

E. Jose, Homogenization of a parabolic problem with an imperfect interface,, Rev. Rouma. Math. Pures Appl., 54 (2009), 189.   Google Scholar

[14]

S. Monsurrò, Homogenization of a two-component composite with interfacial thermal barrier,, Adv. Math. Sci. Appl., 13 (2003), 43.   Google Scholar

[15]

S. Monsurrò, Erratum for the paper Homogenization of a two-component composite with interfacial thermal barrier,, Adv. Math. Sci. Appl., 14 (2004), 375.   Google Scholar

[16]

A. Nabil, A corrector result for the wave equations in perforated domains,, Gakuto Internat. Ser., 9 (1997), 309.   Google Scholar

[17]

L. Tartar, Quelques remarques sur l'homogénéisation,, in, (1976), 468.   Google Scholar

[18]

Z. Yang, The periodic unfolding method for a class of parabolic problems with imperfect interfaces,, Submitted., ().   Google Scholar

show all references

References:
[1]

S. Brahim-Otsman, G. Francfort and F. Murat, Correctors for the homogenization of the wave and heat equations,, J. Math. Pures Appl., 71 (1992), 197.   Google Scholar

[2]

D. Cioranescu, A. Damlamian, P. Donato, G. Griso and R. Zaki, The periodic unfolding method in domains with holes,, SIAM J. Math. Anal., 44 (2002), 718.  doi: 10.1137/100817942.  Google Scholar

[3]

D. Cioranescu, A. Damlamian and G. Griso, The periodic unfolding method in homogenization,, SIAM J. Math. Anal., 40 (2008), 1585.  doi: 10.1137/080713148.  Google Scholar

[4]

D. Cioranescu and P. Donato, "An Introduction to Homogenization,", Oxford Univ. Press, (1999).   Google Scholar

[5]

H. Carslaw and J. Jaeger, "Conduction of Heat in Solids,", Clarendon Press, (1947).   Google Scholar

[6]

P. Donato, Some corrector results for composites with imperfect interface,, Rend. Mat. Appl., 26 (2006), 189.   Google Scholar

[7]

P. Donato, L. Faella and S. Monsurrò, Homogenization of the wave equation in composites with imperfect interface: A memory effect,, J. Math. Pures Appl., 87 (2007), 119.  doi: 10.1016/j.matpur.2006.11.004.  Google Scholar

[8]

P. Donato, L. Faella and S. Monsurrò, Correctors for the homogenization of a class of hyperbolic equations with imperfect interfaces,, SIAM J. Math. Anal., 40 (2009), 1952.  doi: 10.1137/080712684.  Google Scholar

[9]

P. Donato and E. Jose, Corrector results for a parabolic problem with a memory effect,, ESAIM: Mathematical Modelling and Numerical Analysis, 44 (2010), 421.  doi: 10.1051/m2an/2010008.  Google Scholar

[10]

P. Donato and S. Monsurrò, Homogenization of two heat conductors with an interfacial contact resistance,, Analysis and Applications, 2 (2004), 247.  doi: 10.1142/S0219530504000345.  Google Scholar

[11]

P. Donato, K. Le Nguyen and R. Tardieu, The periodic unfolding method for a class of imperfect transmission problems,, J. Math. Sci., 176 (2011), 891.   Google Scholar

[12]

P. Donato and Z. Yang, The periodic unfolding method for the wave equation in domains with holes,, Advances in Mathematical Sciences and Applications, 22 (2012), 521.   Google Scholar

[13]

E. Jose, Homogenization of a parabolic problem with an imperfect interface,, Rev. Rouma. Math. Pures Appl., 54 (2009), 189.   Google Scholar

[14]

S. Monsurrò, Homogenization of a two-component composite with interfacial thermal barrier,, Adv. Math. Sci. Appl., 13 (2003), 43.   Google Scholar

[15]

S. Monsurrò, Erratum for the paper Homogenization of a two-component composite with interfacial thermal barrier,, Adv. Math. Sci. Appl., 14 (2004), 375.   Google Scholar

[16]

A. Nabil, A corrector result for the wave equations in perforated domains,, Gakuto Internat. Ser., 9 (1997), 309.   Google Scholar

[17]

L. Tartar, Quelques remarques sur l'homogénéisation,, in, (1976), 468.   Google Scholar

[18]

Z. Yang, The periodic unfolding method for a class of parabolic problems with imperfect interfaces,, Submitted., ().   Google Scholar

[1]

Vo Anh Khoa, Thi Kim Thoa Thieu, Ekeoma Rowland Ijioma. On a pore-scale stationary diffusion equation: Scaling effects and correctors for the homogenization limit. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2451-2477. doi: 10.3934/dcdsb.2020190

[2]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[3]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[4]

Lunji Song, Wenya Qi, Kaifang Liu, Qingxian Gu. A new over-penalized weak galerkin finite element method. Part Ⅱ: Elliptic interface problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2581-2598. doi: 10.3934/dcdsb.2020196

[5]

Petra Csomós, Hermann Mena. Fourier-splitting method for solving hyperbolic LQR problems. Numerical Algebra, Control & Optimization, 2018, 8 (1) : 17-46. doi: 10.3934/naco.2018002

[6]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[7]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[8]

Mohsen Abdolhosseinzadeh, Mir Mohammad Alipour. Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 321-332. doi: 10.3934/naco.2020028

[9]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[10]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[11]

Rongchang Liu, Jiangyuan Li, Duokui Yan. New periodic orbits in the planar equal-mass three-body problem. Discrete & Continuous Dynamical Systems, 2018, 38 (4) : 2187-2206. doi: 10.3934/dcds.2018090

[12]

Jianping Gao, Shangjiang Guo, Wenxian Shen. Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2645-2676. doi: 10.3934/dcdsb.2020199

[13]

Wenmeng Geng, Kai Tao. Lyapunov exponents of discrete quasi-periodic gevrey schrödinger equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2977-2996. doi: 10.3934/dcdsb.2020216

[14]

Pengyu Chen. Periodic solutions to non-autonomous evolution equations with multi-delays. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2921-2939. doi: 10.3934/dcdsb.2020211

[15]

Yueqiang Shang, Qihui Zhang. A subgrid stabilizing postprocessed mixed finite element method for the time-dependent Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3119-3142. doi: 10.3934/dcdsb.2020222

[16]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[17]

Bochao Chen, Yixian Gao. Quasi-periodic travelling waves for beam equations with damping on 3-dimensional rectangular tori. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021075

[18]

Guillaume Bal, Wenjia Jing. Homogenization and corrector theory for linear transport in random media. Discrete & Continuous Dynamical Systems, 2010, 28 (4) : 1311-1343. doi: 10.3934/dcds.2010.28.1311

[19]

Joel Fotso Tachago, Giuliano Gargiulo, Hubert Nnang, Elvira Zappale. Multiscale homogenization of integral convex functionals in Orlicz Sobolev setting. Evolution Equations & Control Theory, 2021, 10 (2) : 297-320. doi: 10.3934/eect.2020067

[20]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (70)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]